# SDR SIMA20240911001

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 24,073 hours, 15,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP AT SEAT 1FD INOP RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP AT SEAT 1FD IAW ERJ 175 AMM 33-50-21. OPS CHK GOOD IAW ERJ 175 AMM 33-50-21. NO FURTHER DEFECTS NOTED AT THIS TIME
